# SDR 07FDEA00921

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 50,115 hours, 7,893 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FIXED L/E COMPT FOUND TELESCOPING DUCT PASSAGE CUTOUT ON EXTERNAL UPPER SURFACE CORNER CRACKED.    REPAIR CARRIED OUT ON PASSAGE CUTOUT EXTERNAL UPPER SURFACE CORNER OF THE LT WING FIXED L/E COMPT TELESCOPING DUCT AS PER SRM 57-10-00 FIGURE 42 VOLUME I TR 57-8.  REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
